My mother is taking Zyprexa at night and Paxil during the day. Is anyone aware of whether Zyprexa causes hallucinations? She is seeing things that are not there, but she feels they are real.
7 Jun 2013
hi wildcatfan, seeing things that aren't there is very common with Zyprexa, id be asking the psyche to try some seroquel, mind you all these drugs can have many severe side effects, Zyprexa is right up there at the top of the list, seroquel may or may not be as severe, its an individual thing really, effects others in other ways, but one things for sure, seeing things that aren't there isn't a nice thing to be happening, and i reckon even the psyche would have to agree with that, look if anyone has a problem with any psychotropic, just do a search for alternatives to the drug, ie; Zyprexa is an anti psychotic, so the search could also be "anti psychotics" Wikipedia is the best place to look for that kind of info, another thing to recognise is that in the psyches lolly bag there are only three of four different types of drugs, anti psychotics, mood stabilizers, anti depressants, and an anti convulsion to stop the body vibrations of the other three,
and each of those have four or five flavors that they pretty much adhere to, so in simple terms if your depressed, well try this flavored anti depressant, if your psychotic, they will try this or that flavored anti psychotic, see how easy it is, there ya go, don't freak out, its always about finding what it is that has caused the person to be so troubled,simply because there is a reason for everything, and every problem has an answer, a solution, answers heal, learning heals. So cognitive based therapy is needed, short term medication can also help, but only short term, and that, along with learning is the key. and that is ethics, and unless your mum is like that old bloke in one flew over the cuckoos nest who didn't talk , just tripped out, and hopped on his toes, then that's what is needed and should happen, take care mate, stay strong, be firm and honest with the psyches. be good, stay good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... experiencing uncontrolable body movements. More in my legs then anywhere. Has anyone heard of this side effect? I also have degenerated joint ...
0 answers • 20 Aug 2013